# SDR GTIA2017040501864

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-232
- Aircraft serial: 2590
- Aircraft time: 39,618 hours, 17,000 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 17 ABC O2 MASK FELL. OPENED OXYGEN CONTAINER AT ROW 17 ABC FOUND NO SIGNS OF OXYGEN GENERATOR DISCHARGE FOUND MASKS WERE PACKED CORRECTLY IAW AMM 35-21-00. THIS CLEARS DMI 2145285-01 MOC NOTIFIED PLACARD REMOVED.
